Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 140, NWS Louisville, KY

April 29, 2017Crawford County, Orange County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 29, 2017, 12:19 AM EDT for Crawford County, Orange County, Perry County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 12:19 AM EDT (04:19 UTC)
Expired
Apr 29, 2017, 12:45 AM EDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IN, Orange County, IN, Perry County, IN

The radar

The Louisville radar (KLVX), 64 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:27 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1704 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
2.6
Supercell composite
26.5

Open this sounding in Storm Lab

The text

As transmitted.

324 
WUUS53 KLMK 290419
SVRLMK
INC025-117-123-290445-
/O.NEW.KLMK.SV.W.0140.170429T0419Z-170429T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1219 AM EDT SAT APR 29 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Crawford County in south central Indiana...
  North central Perry County in south central Indiana...
  Southern Orange County in south central Indiana...

* Until 1245 AM EDT/1145 PM CDT/

* At 1218 AM EDT/1118 PM CDT/, a severe thunderstorm was located 8
  miles west of English, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  English, Carefree Town, Marengo, Riceville, Ethel, Valeene,
  Taswell, Switzer Crossroads, Bacon and Eckerty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM EDT/100 AM CDT/ for
south central Indiana.

LAT...LON 3825 8668 3842 8668 3847 8631 3843 8631
      3842 8630 3826 8628 3822 8669 3825 8669
TIME...MOT...LOC 0418Z 264DEG 48KT 3831 8662 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
2 follow-up statements
851 
WWUS53 KLMK 290434
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1234 AM EDT SAT APR 29 2017

INC117-123-290444-
/O.CAN.KLMK.SV.W.0140.000000T0000Z-170429T0445Z/
Perry IN-Orange IN-
1234 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PERRY AND
SOUTHERN ORANGE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 200 AM EDT for south central
Indiana.

LAT...LON 3839 8664 3840 8656 3839 8631 3842 8631
      3842 8630 3826 8628 3826 8664
TIME...MOT...LOC 0434Z 261DEG 36KT 3833 8650 

$$

INC025-290445-
/O.CON.KLMK.SV.W.0140.000000T0000Z-170429T0445Z/
Crawford IN-
1234 AM EDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHERN CRAWFORD COUNTY...

At 1234 AM EDT, a severe thunderstorm was located over English,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
English, Marengo, Curby, Grantsburg, Temple, Taswell, Switzer
Crossroads, Eckerty, Pilot Knob and Hogtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 200 AM EDT for south central
Indiana.

LAT...LON 3839 8664 3840 8656 3839 8631 3842 8631
      3842 8630 3826 8628 3826 8664
TIME...MOT...LOC 0434Z 261DEG 36KT 3833 8650 

HAIL...1.00IN
WIND...60MPH
 
$$

MJ
056 
WWUS53 KLMK 290444
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1244 AM EDT SAT APR 29 2017

INC025-290453-
/O.EXP.KLMK.SV.W.0140.000000T0000Z-170429T0445Z/
Crawford IN-
1244 AM EDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD COUNTY WILL
EXPIRE AT 1245 AM EDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.  However small 
hail and torrential rainfall will continue across the area for the 
next several hours.

A tornado watch remains in effect until 200 AM EDT for south central
Indiana.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3839 8664 3840 8656 3839 8631 3842 8631
      3842 8630 3826 8628 3826 8664
TIME...MOT...LOC 0443Z 264DEG 38KT 3832 8648 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:03 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 28, 11:03 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1103 PM EDT Fri Apr 28 2017

.Forecast Update...
Issued at 1100 PM EDT Fri Apr 28 2017

The threat for severe weather continues this evening in the Tornado
Watch area. Storms have developed right along the warm front
boundary in southern IN. These storms have shown some deep rotation
and are expected to continue to do so over the next few hours as the
track northeast along the boundary. The tornado threat is the
highest in this location. Further to the south, a few cells have
popped up along the Ohio River. These could potentially become
strong to severe as well, though they are struggling a bit more.

Aside from the severe potential, the flooding threat is increasing.
Training storms over Dubois county have already produced 2-3 inches
of rain and more storms continue to develop along the boundary. The
main question for tonight will be how far south this line of storms
will sag. Much of the guidance suggests it will stay along and north
of the Ohio River, though a few of the high res models have it
sinking further south. Will lean towards the former solution for
now. Given that, pops were updated to decrease them across south
central KY and increase them across southern IN. Also raised low
temps a bit as southerly flow should keep the region on the warm
side. The updated forecast is already out.

&&

.Short Term...(This evening through Saturday night)
Issued at 215 PM EDT Fri Apr 28 2017

...Severe Storms Forecast for Late this Afternoon through Tonight...

Have a nice clear slot over southern KY early this afternoon,
allowing for a nice pocket of instability for the warm front that's
lifting quickly northward now to take advantage of. Expect storms to
start developing in the next hour or two with an increase in
coverage especially along the front this evening. Forecast soundings
continue to increase confidence in supercells developing in this
environment, with large hail and damaging winds and a tornado
threat, especially along the warm front. This evening, NCAR ensemble
0-3 km storm relative helicity was over 300 m2/s2 with 0-1 km shear
vectors around 40 knots, indicative of good low-level rotation
potential. These values would satisfy a local study on potential for
tornadoes developing within supercells.

Tonight, we could see a brief break in precip before they redevelop
again as a low-level jet focuses convergence somewhere over or just
north of the Ohio River. This new development and its potential
persistence was the main reason a Flash Flood Watch was issued
earlier today. Precipitable waters in the 1.7-2 inch range will make
for very heavy rains coming out of these storms, so rainfall totals
around 3 inches are possible, if not a little more, over the watch
area by this time tomorrow.

By late morning Saturday, we should see those rains taper off,
especially as the warm frontal boundary looks to lift a little
farther north. By afternoon, we should get another pool of surface-
based CAPE. Near record temperatures are forecast for highs, and
even warm lows (see Climate section below). A cap should be in place
tomorrow though, that will keep most from taking advantage of it.
The GFS and WRF-ARW are the only models showing any QPF in our area.
Some of the better performing models for rain chances the last few
months would argue for a narrow stripe of isolated to scattered
storms across our northern counties in Indiana (i.e., Dubois to
Jefferson) and a secondary isolated area over Lake Cumberland.

.Long Term...(Sunday through Friday)
Issued at 215 PM EDT Fri Apr 28 2017

...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...

After another warmer morning Sunday, again potential breaking warm
min records, we should be dry for most of the day. Models are in
pretty good agreement on this scenario, bringing in storms ahead of
a north/south-oriented cold front Sunday night. Given another near
record warm day, these storms should have plenty of available
instability to allow for strong to severe potential at least in the
evening hours, perhaps late into the overnight as well. Precipitable
water levels once again will surge into the 1.7-2 inch range, so
another round of flash flooding is possible.

Monday looks like a chillier day, as a large upper low moves into
the Great Lakes. We'll have southwest winds, but much lower low-
level thicknesses, to bring temperatures to below normal for highs.
The cooler weather likely will persist most of the week, as that
upper low slowly heads northeast and then gets replaced by another
meridional trough for late week. We may see some cool precip with
this transition from mid to late week. Did not make any changes to
the blended forecast for now.

&&

.Aviation...(00Z Issuance)
Issued at 742 PM EDT Fri Apr 28 2017

Convective activity has been held in check by a capping inversion,
so will continue to mention SHRA activity with a few thunderstorms
in the VC of SDF/BWG through the evening hours. Outside of any T-
storms, VFR will prevail with a steady S wind.

Biggest question for the overnight will be whether a line of
convection that sets up north of the Ohio River will have enough of
a cold pool push to make it back toward SDF. Warm frontal boundary
is already north of the area so storms would have to get organized
pretty well to push back into the terminal. Given good support of
this scenario occurring from hi-res models, will introduce prevailing
t-storm mention at SDF after 07Z, where a few hour period of heavy
rain would be possible. Overall confidence is low, but it could have
an impact if it occurs.

Either way, conditions should improve around or just after sunrise
with a steady S wind and Sct-Bkn clouds around 4 K feet.

Elsewhere at BWG/LEX, staying more optimistic that these sites will
see little more than scattered shower and t-storm activity through
the evening, before dry conditions take hold overnight. LEX could be
close enough to the boundary in the pre-dawn hours to warrant VCTS
mention, but will otherwise be dry by mid to late morning on
Saturday.

&&

.Hydrology...
Issued at 1100 AM EDT Fri Apr 28 2017

Heavy rain is expected over the weekend over much of the middle
Ohio Valley. Between two to five inches of rain are expected along
the Ohio River over the next 72 hours, with the heavier amounts in
the west. This will lead to quick rises on all stream and rivers in
the area with minor flooding possibily in the Green, Rough, and
Muscatatuck basins. In addition, heavy rain tonight could lead
to flash flooding in parts of southern Indiana and northern
Kentucky. If you live in a flood prone area, watch water levels
closely this weekend.

&&

.Climate...
Issued at 830 AM EST Fri Apr 28 2017

Temperature and rainfall records for the weekend:

            4/29 Warm L   4/29 Record H   4/30 Warm L  4/30 Record H
Louisville   67 (1951)      89 (1899)      70 (1899)    91 (1894)
Lexington    67 (1899)      86 (1899)      70 (1899)    91 (1942)
Bowling G.   67 (1899)      91 (1894)      68 (1899)    92 (1942*)
Frankfort    63 (1899)      89 (1914)      66 (1910)    91 (1942)

            4/29 Rainfall 4/30 Rainfall
Louisville   2.02" (1927)   2.37" (1983)
Lexington    1.31" (2014)   3.21" (1909)
Bowling G.   2.40" (1912)   3.00" (1911)
Frankfort    2.20" (2002)   2.62" (1909)

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 AM EDT /10 AM CDT/ Saturday for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 11 AM EDT /10 AM CDT/ Saturday for
     KYZ023>025-029>038.

&&

Update...EER
Short Term...RJS
Long Term...RJS
Aviation...BJS
Hydrology...CMC
Climate...RJS
Hazardous weather outlook, Apr 28, 9:41 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
941 PM EDT Fri Apr 28 2017

KYZ026-027-039>043-045>049-053>057-061>067-070>078-081-082-300145-
Ohio-Grayson-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to develop and become numerous
overnight along a warm front. Any storm that develops will have the
potential to produce locally heavy rainfall along with lightning and
gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>034-038-300145-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Bullitt-Oldham-Trimble-Henry-
Shelby-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville,
and Taylorsville
941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms will become more widespread through the overnight hours.
Through 2am EDT any storm that develops will have the potential to
become severe. After 2am the situation will transition to more of a
flooding threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding i

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ028-300145-
Hardin-
Including the city of Elizabethtown
941 PM EDT Fri Apr 28 2017

...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms will become more widespread through the overnight hours.
Through 2am EDT any storm that develops will have the potential to
become severe. After 2am the situation will transition to more of a
flooding threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ035>037-300145-
Franklin-Scott-Harrison-
Including the cities of Frankfort, Georgetown, and Cynthiana
941 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to develop and become numerous
overnight along a warm front. Any storm that develops will have the
potential to produce locally heavy rainfall along with lightning and
gusty winds.

Areas that receive repeated storms with high rainfall rates may
develop flooding issues tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding i

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Special weather statement, Apr 28, 11:49 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Louisville KY
1149 PM EDT FRI APR 28 2017

INZ092-KYZ030>032-290415-
Clark-Jefferson-Oldham-Trimble-
1149 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM IS AFFECTING CLARK...OLDHAM...SOUTHWESTERN
TRIMBLE AND NORTHEASTERN JEFFERSON COUNTIES...

At 1148 PM EDT, a strong thunderstorm was located near Prospect,
moving east at 45 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Louisville, Jeffersonville, La Grange, Prospect, Worthington Hills,
and Barbourmeade.

Frequent lightning is occurring with this storm. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.

LAT...LON 3834 8532 3826 8574 3834 8577 3835 8576
      3837 8578 3846 8581 3855 8538
TIME...MOT...LOC 0348Z 254DEG 38KT 3837 8568

13
Local storm report, Apr 28, 11:51 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             1 NNW ENGLISH           38.34N 86.47W
04/28/2017  U1.00 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

KDW
Local storm report, Apr 28, 11:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1157 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND GST     2 NNW JASPER            38.42N 86.95W
04/28/2017  M57 MPH          DUBOIS             IN   EMERGENCY MNGR

            JASPER MIDDLE SCHOOL WEATHER STATION. TIME
            ESTIMATED.

&&

KDW
Local storm report, Apr 29, 12:02 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HAIL             CHARLESTOWN             38.46N 85.67W
04/28/2017  E0.75 INCH       CLARK              IN   BROADCAST MEDIA

&&
Local storm report, Apr 29, 12:04 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1204 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     FLASH FLOOD      HUNTINGBURG             38.30N 86.95W
04/29/2017                   DUBOIS             IN   EMERGENCY MNGR

            VEHICLE STALLED IN HIGH WATER AT WASHINGTON
            STREET AND STATE ROAD 64. MULTIPLE VEHICLES
            STRANDED IN HIGH WATER ACROSS THE COUNTY.

&&

KDW
Local storm report, Apr 29, 12:13 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1213 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             2 WSW MARENGO           38.36N 86.37W
04/28/2017  E1.00 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:00 PM EDTSpecial Weather StatementLMKWashington45 min
Apr 28, 9:10 PM EDTSevere Thunderstorm WarningLMKJefferson35 min
Apr 28, 9:23 PM EDTSpecial Weather StatementLMKDubois52 min
Apr 28, 9:41 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange34 min
Apr 28, 10:14 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange31 min
Apr 28, 10:15 PM EDTFlash Flood WarningLMKDubois4 hr
Apr 28, 10:39 PM EDTSevere Thunderstorm WarningLMKCrawford36 min
Apr 28, 10:45 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Orange, Washington30 min
Apr 28, 11:00 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 28, 11:07 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry23 min
Apr 28, 11:30 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry30 min
Apr 28, 11:49 PM EDTSpecial Weather StatementLMKClark26 min
Apr 28, 11:58 PM EDTSevere Thunderstorm WarningLMKClark24 min
Apr 29, 12:04 AM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington26 min
Apr 29, 12:11 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Washington4 hr
Apr 29, 12:38 AM EDTAreal Flood AdvisoryLMKClark, Floyd, Harrison4 hr
Apr 29, 12:54 AM EDTFlash Flood WarningLMKClark, Floyd, Harrison, Washington4 hr
Apr 29, 1:34 AM EDTAreal Flood AdvisoryLMKCrawford, Floyd, Harrison, Perry6 hr
Apr 29, 2:15 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 4:19 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 4:54 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison6 hr
Apr 29, 4:57 AM EDTSevere Thunderstorm WarningLMKDubois33 min
Apr 29, 6:28 AM EDTSevere Thunderstorm WarningLMKDubois, Orange, Washington32 min
Apr 29, 7:15 AM EDTSevere Thunderstorm WarningLMKClark, Scott, Washington30 min
Apr 29, 7:40 AM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott50 min
Apr 29, 7:58 AM EDTAreal Flood WarningLMKDubois6 hr
Apr 29, 10:04 AM EDTAreal Flood WarningLMKCrawford, Harrison, Orange, Perry, Washington6 hr
Apr 29, 10:16 AM EDTAreal Flood WarningLMKClark, Floyd, Harrison3 hr
Apr 29, 2:43 PM EDTRiver Flood WarningLMKHarrison, Washington15 hr
Apr 29, 3:17 PM EDTFlash Flood WatchLMKClark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more38 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.